# SDR UALA2012012400496

- Difficulty date: January 24, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 62,331 hours, 8,794 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG TCC HPT VALVE BUTTERFLY IS NOT CLOSED AT THE RIG POSITION.  CONTINUE REMOVAL OF NR 2 ENG TCC HPT AIR VALVE.  FOUND TCC HPT VALVE FAILED.  RPLC'D VALVE SYSTEM OPERATED NORMAL.  PASSED MAT TEST.
